Tuesday, December 30, 2008

The Downside (or at least the one that involves my vanity)

Remember when I said I wasn't going to let this derail me? Yeah well I lied. I got up this morning and dutifully weighed in and was horrified to discover I have gained another 2 pounds in 3 days.

I had kind of pictured myself at the end of my 6 week recovery with Linda Hamilton-esque arms and Kate Moss's atrophied back side. Instead it seems I'm turning into Jaba the Hut.

And while I confess that I did call Mr F around 4 pm yesterday and whisper into the phone "Boston Creme cupcake"... that's not even particularly unusual for me... and I didn't eat it all (although I did also have the white half of a black & white cookie..). The thing is I'm not eating more than I was, say, last week... or the week before that... less, really, I can assure you of that. And yet my weight has suddenly and menacingly spiked higher than it has in a year and a half.

So I'm finding the motivation to stick to a calorie limit, when my bottom side is obviously decided the only way to protect itself from sheer agony is to fatten itself up, hard to come by. In fact I think for the sake of my sanity I should just let this one go for now.

I blame the vicodin.

16 comments:

Feener said...

oh mrs. f you need to promise me NOT to worry bout your weight right now. get your ASS better and then you will kick it in gear. you already know you can do that, so don't worry.

Christy said...

I can imagine how upsetting that is, but you shouldn't worry yourself over it. Concentrate on your recovery.

Mrs Furious said...

I'm going to try ladies. That's why I've got to dismantle the scale. It's so frustrating because I had just gotten into the weight loss mindset... only to be paralyzed. I think it might be due to the meds... or the fact that we've had pizza for the last 3 nights... ;)

Haley said...

Seriously, sanity before vanity.

Take heart in the fact that you know how to get yourself back in shape when the time comes, and give yourself this time to rest and heal. Taking the batteries out of the scale was an excellent idea -- no need to add another aggravation to an already sucky situation.

And nothing is more healing than cupcakes.

Robin said...

Here's a thought. I don't know if you know this, but narcotics (like Vicodin) cause constipation. Is it possible that you just need to poop? :) Take some Colace. Every time I have been prescribed Vicodin or Darvocet, they always remind me to take some Colace, too so I don't get stopped up. Sorry for the TMI.

That aside, try not to worry about it. You will take it off once you have recovered.

Mrs Furious said...

Robin,
yes I think that might be part of the problem I've been popping colace ... to no avail!
You better believe I'll be weighing in one more time when they kick in ;)!!!!

julie said...

I can't believe that just a day after declaring your fitness mission you get your ass kicked on the ice. This is crazy. Absolutely crazy. Eat a few more cupcakes and then after New Year's do the best you can with calories and strength training. You are still my hero:)

So how's the clean up crew going (Kid and baby)?

btw, the video from the other day in which you are berating mr. f about getting on a plan was hilarious!!

Mrs Furious said...

Julie,
we were wondering why no one commented on that video. I couldn't resist putting it up after I spit out my water.


Haley,
word. I only just got those stupid batteries back into it. I should have known better than to get on there today.... but I was kind of hoping for some of that stomach flu type loss.

Renee said...

Good, I'm glad to hear you took the batteries out of the scale...better yet-throw it in the garbage ...personally, I think vicodin and cupcakes is an excellent diet while your recovering...you can worry about your diet once your ass is back in gear :) We were sick (the kids and I at least) over Christmas w/ upper respiratory infections and now I have my first ever urinary tract infection I think-I'm only telling you this because I'm trying to rest and recover so that I can come and bring you some things and help you out wherever I can. I'm SO sorry that you are dealing with all of this but look on the bright side-you have a damn good excuse to sit around popping pills, cupcakes and controlling the remote...everything has a silver lining right?!? (I know your ass may disagree w/ me here!)

Nann said...

When the time is right, you will return to your rightful throne as the Bad Ass Queen of Weight Loss. You will.

Mrs Furious said...

Renee,
Oh God I had a UTI not that long ago. Do you have all the goods? I've got the cranberry extract or whatever supplements. I got rid of it by pounding that and the juice. We're headed to the dr at 3... we can easily drop it off.

julie said...

Mrs F, I just went back and looked at the comments for the video post. Yeah, that is funny that no one commented on that video. I was dying as I watched it. I felt like a fly on the wall:)

Renee said...

You are TOO kind....I'm covered on this end though-thanks! Yeah, like I'm going to have the one w/ the broken coccyx bring me cranberry juice ;)...I'm certainly not going to complain about a little UTI considering your situation-you win this one hands or butts should I say down? Did you have to take antibiotics when you had a UTI? Just wondering if I need to call my ob gyn.

Good Luck at the dr....I'll be keeping my fingers crossed for a good report...

Mrs Furious said...

Renee,
I didn't end up needing to go to the doctor. I got cranberry supplements (at Ingles no less) and pounded those with vitamin C and a couple bottles of juice. It cleared up in 2 days.... but I caught it really early.

Missives From Suburbia said...

I was going to put forth the poop theory, too. One more reason not to do drugs long-term, I suppose.

SK and Family said...

That's some good narcotics/poop info--I'm filing that away...seriously!

;)

Blog Widget by LinkWithin